Free time optimization of higher order differential inclusions with endpoint constraints


Mahmudov E. N.

APPLICABLE ANALYSIS, vol.97, no.12, pp.2071-2084, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 97 Issue: 12
  • Publication Date: 2018
  • Doi Number: 10.1080/00036811.2017.1350851
  • Journal Name: APPLICABLE ANALYSIS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2071-2084
  • Istanbul Technical University Affiliated: Yes

Abstract

The paper is devoted to the study of optimal control theory with higher order differential inclusions (HODIs) and a varying time interval. Essentially, under a more general setting of problems and endpoint constraints the main goal is to establish sufficient conditions of optimality for HODIs. Thus with the use of Euler-Lagrange and Hamiltonian type of inclusions and transversal conditions on the initial' sets, the sufficient conditions are formulated. Derivation of Euler-Lagrange inclusions and -attainability condition holds.